Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Harmonic transformation theory of isothermal families


Authors: Edward Kasner and John DeCicco
Journal: Bull. Amer. Math. Soc. 53 (1947), 832-840
DOI: https://doi.org/10.1090/S0002-9904-1947-08903-5
MathSciNet review: 0022702
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Edward Kasner and John DeCicco, 1. Conformal geometry, Proceedings of the Fifth International Congress of Mathematicians, vol. 2, p. 81, 1912.
  • Edward Kasner and John DeCicco, 2. The second derivative of a polygenic function, Trans. Amer. Math. Soc. vol. 30 (1928) pp. 803-818.
  • Edward Kasner and John DeCicco, 3. Lineal element transformations which preserve the isothermal character, Proc. Nat. Acad. Sci. U.S.A. vol. 27 (1941) pp. 406-409. MR 4497
  • Edward Kasner and John DeCicco, 4. Generalized transformation theory of isothermal and dual families, Proc. Nat. Acad. Sci. U.S.A. vol. 28 (1942) pp. 52-55. MR 6461
  • Edward Kasner and John DeCicco, 5. The geometry of polygenic functions, Revista de la Universidad de Tucumán vol. 4 (1944) pp. 7-45. MR 12683
  • Edward Kasner and John DeCicco, 6. Generalized transformation theory of isothermal families, Revista de la Universidad de Tucumán vol. 4 (1944) pp. 91-94. MR 12856
  • Edward Kasner and John DeCicco, 7. Geometry of the Fourier heat equation, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 119-132. MR 16985
  • Edward Kasner and John DeCicco, 8. Circle-to-line transformations, Amer. Math. Monthly vol. 52 (1945) pp. 425-433.
  • Edward Kasner and John DeCicco, 9. Theory of harmonic transformations, Proc. Nat. Acad. Sci. U.S.A. vol. 33 (1947) pp. 20-23.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08903-5

American Mathematical Society